# SDR FDEA202311181862

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 96,322 hours, 23,148 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tire
- Part number: ARG7755503
- Part serial: B4632
- Condition: Damaged
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: K

## Discrepancy

UPON TOUCHDOWN PDX RWY10R, RECEIVED LVL2 ANTI-SKID  R FAIL, IMMEDIATELY FOLLOWED BY LVL2 TIRE FAIL. #7  TIRE FAIL INDICATION. SAME TIRE AS ANTI SKID SYSTEM  MEL FOR THIS AIRCRAFT 32-45-01-01.   REMOVED AND REPLACED #7 MAIN WHEEL/TIRE ASSEMBLY.  IAW MD-11 AMM 32-41-01-4.
